# SDR UALA2012082704803

- Difficulty date: August 26, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 86,824 hours, 10,281 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S WINDSHIELD AIR FAILED.  CREW COMMENTS:  AT FL330. FOUND BOTH CAPT & F/O WINDSHIELD DEFOG VALVES FAILED CLOSED.  MANUALLY OPENED BOTH VALVES PER MEL REQUIREMENTS, AIRFLOW NOTED ON BOTH CAPTS & F/O'S WINDOWS.  REPLACED CIRCUIT BREAKER C10291 ON THE P180 PANEL, OPS CHECK GOOD PER AMM.
